Skip to main content
Article
Remark on Asymptotic Behaviors of Solutions to Quasi-Linear Elliptic Dirichlet Problem with Large Diffusion
Nonlinear Analysis: Theory, Methods & Applications
  • Chunshan Zhao, Georgia Southern University
Document Type
Article
Publication Date
1-1-2009
DOI
10.1016/j.na.2008.08.019
Disciplines
Abstract
We study asymptotic behaviors of nontrivial solutions to the Dirichlet problem of a quasi-linear elliptic equation and obtain a lower bound for growth of L∞-norm of the solutions, which implies the L∞-norm of the solutions goes to infinity as the diffusion coefficient goes to infinity.
Citation Information
Chunshan Zhao. "Remark on Asymptotic Behaviors of Solutions to Quasi-Linear Elliptic Dirichlet Problem with Large Diffusion" Nonlinear Analysis: Theory, Methods & Applications Vol. 70 Iss. 12 (2009) p. 4140 - 4144
Available at: http://works.bepress.com/chunshan_zhao/10/